Global stability and quadratic Hamiltonian structure in Lotka-Volterra and quasi-polynomial systems

Szederkényi, Gábor and Hangos, Katalin (2004) Global stability and quadratic Hamiltonian structure in Lotka-Volterra and quasi-polynomial systems. PHYSICS LETTERS A, 324 (5-6). pp. 437-445.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Systems and Control Lab
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 15:16
Last Modified: 11 Dec 2012 15:16
URI: http://eprints.sztaki.hu/id/eprint/3512

Update Item Update Item